# SDR REXA2022072601659

- Difficulty date: July 9, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R440203
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS310.00 AND FS333.00 AT STGR 23R HAS CORROSION ON THE AFT FLANGE COMMON TO RH LOWER SPLICE ANGLE.	REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE. REF CRJ200 SRM 51-42-06 AND 51-42-21, DWGS 601R44020 REV A AND 601R44010 REV K.
